# SDR QXEA2015022300091

- Difficulty date: February 23, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 9,721 hours, 10,282 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 697070003
- Part serial: DAP0749
- Condition: Out Of Balance
- Location: Zone 400
- Part time: 9,721 hours, 10,282 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION IN BOTH CONTROL YOKES STARTING AROUND 200 KTS INCREASING IN INTENSITY THRU 220 KTS SLOW TO BELOW 200 KTS.  RETURNED TO FIELD LANDING UNEVENTFUL. TENSIONED AILERON CABLES, REPLACED WORN BUSHINGS IN RT INBD AND OTBD SPOILER LINKAGES, REPLACED NR 1 PROPELLER DUE TO OUT OF BALANCE.  RETURNED TO SERVICE.
